# SDR TAOA019805

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - RIGHT FORWARD OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.  (M)
